MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® VENTED BAG SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-14
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
An email was received regarding a chemoclave vented bag spike, alleging an occlusion during patient use.It was stated in the report that an unspecified chemo drug couldn't drip during infusion.There was no bleedback reported.The product is not a biohazard and the device was not reprocessed/resterilized.There was no patient involvement.There was no delay in critical therapy.
 
Additional Manufacturer Narrative
The reported complaint of no flow could be confirmed.The returned sample was received with a stick down.The sample was disassembled and found to have a damaged spike.The probable root cause was from a molding error.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOCLAVE® VENTED BAG SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23493063
Report Number9617594-2025-02134
Device Sequence Number13021158
Product Code ONB
UDI-Device Identifier00840619023751
UDI-Public(01)00840619023751(17)300201(10)14309532
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-14
Device Lot Number14309532
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/31/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown